# SDR AALA20100812JFK01

- Difficulty date: August 12, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- Aircraft time: 75,354 hours, 40,305 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT LGA-DFW.  ON TAKEOFF AFT CARGO COMPARTMENT OPEN INDICATION ILLUMINATED.  EMERGENCY DECLARED DIVERTED JFK LANDED WITHOUT INCIDENT.  AFTER LANDING EXAMINED AFT CARGO DOOR FOR DEFECTS AND SECURITY.  DOOR WAS FOUND TO BE PROPERLY CLOSED AND LOCKED.  REPLACED PROXIMITY SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
